# SDR IPXA2025082785917

- Difficulty date: August 9, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Part serial: TAG02132414
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR FWD STRAP AT STA 1787.45 FROM STG 3R TO STG 6R HAS EXFOLIATION, CORROSION. INSTALLED FWD STRAP IAW B757-200PF SRM 51-40-02-0G-0.
